On $C_{0\cdot }$ multi-contractions having a regular dilation

Tom 170 / 2005

Dan Popovici Studia Mathematica 170 (2005), 297-302 MSC: 47A20, 47A13, 47A45. DOI: 10.4064/sm170-3-6

Streszczenie

Commuting multi-contractions of class $C_{0\cdot }$ and having a regular isometric dilation are studied. We prove that a polydisc contraction of class $C_{0\cdot }$ is the restriction of a backwards multi-shift to an invariant subspace, extending a particular case of a result by R. E. Curto and F.-H. Vasilescu. A new condition on a commuting multi-operator, which is equivalent to the existence of a regular isometric dilation and improves a recent result of A. Olofsson, is obtained as a consequence.

Autorzy

  • Dan PopoviciDepartment of Mathematics and Computer Science
    University of the West Timişoara
    Bd. Vasile Pârvan nr. 4
    RO-300223 Timişoara, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek